# SDR SWAA2023010676229

- Difficulty date: November 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Bs 727e S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84, BS 727E, S26R IN THE AFT CARGO BAY.   REPAIRED THE TRACK IAW SRM 53-00-53-2R-3, REPAIR 3, PARAGRAPH 4, AND DWG 146A7500, REV-.
